# SDR DXTR20220826

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Aircraft: N516QS
- Make and model: Cessna 120
- Aircraft serial: 680A0149
- Aircraft time: 4,215 hours, 2,719 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Elongated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS AN ELONGATED FASTENER HOLE AT THE 341CL PANEL (LH SIDE).    RESOUTION:  ACCOMPLISHED MAJOR REPAIR IAW AQRD ERO-106773 DATED 8/17/22
